# SDR SWIA2019100246379

- Difficulty date: August 6, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD IS CRACKED FORWARD SIDE AT BL0.0 APPROXIMATELY WL 109.  REPAIRED CRACK DAMAGE IAW REO.
